Preservation of choice principles under realizability

Dihoum, E and Rathjen, M (2019) Preservation of choice principles under realizability. Logic Journal of the IGPL, 27 (5). pp. 746-765. ISSN 1367-0751

Abstract

Metadata

Authors/Creators:
  • Dihoum, E
  • Rathjen, M
Copyright, Publisher and Additional Information: © The Author(s) 2019. Published by Oxford University Press. All rights reserved. This is a pre-copyedited, author-produced version of an article accepted for publication in Logic Journal of the IGPL following peer review. The version of record is available online at: https://doi.org/10.1093/jigpal/jzz002
Keywords: Intuitionistic; constructive Zermelo–Fraenkel set theory; axioms of choice; realizability; applicative structure
Dates:
  • Published: October 2019
  • Accepted: 10 January 2019
  • Published (online): 8 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jan 2019 15:05
Last Modified: 08 Feb 2020 01:38
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/jigpal/jzz002

Share / Export

Statistics